• Users Online: 239
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 18  |  Issue : 1  |  Page : 64-65

Maniac psychosis and erythematous dermatitis induced by disulfiram


1Senior resident in DM addiction psychiatry, National Drug Dependence Treatment Centre, All Institute of Medical Sciences (AIIMS), New Delhi, India

Correspondence Address:
Naveen D Kumar
Senior Resident in DM addiction psychiatry, National Drug Dependence Treatment Centre, All India Institute of Medical Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Disulfiram is the drug prescribed for the treatment of alcohol dependence syndrome for few decades, and transient functional psychosis has been reported as one of its side effects. Skin erythematous reaction is another adverse effect reported simultaneously as a rare combination. This report discusses a case of acute psychosis (affective) and skin rash in a patient on disulfiram and caution should be considered personal and familial antecedents of vulnerability.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed567    
    Printed51    
    Emailed0    
    PDF Downloaded82    
    Comments [Add]    

Recommend this journal